# SDR 00FDEA00636

- Difficulty date: July 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Aircraft time: 70,844 hours, 27,876 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AE05012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC P-F CONVERSION AT AERONAVALI A, 6 INCH CRACK FOUND AT Y=1386 ON P/N AEA0501-2 KEEL WEB UPPER SPLICE ONLY.  REPAIR REQUIRES A STOP DRILL ON BOTH ENDS OF THE CRACK AND THE INSTALL OF A REPAIR DOUBLER AS PER FEDEX 8-5314-48005.
